RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 244, Number 2  


MATHEMATICS
On the structure of wave operators
M. Wollenberg, V. D. Koshmanenko
265
Quadratic optimality conditions for a class of nonsmooth problems of mathematical programming
B. S. Darhovsky, E. S. Levitin
270
Homotopy of spaces of automorphisms of some three-dimensional manifolds
N. V. Ivanov
274
On the reduction method for homogeneous infinite systems of linear integral equations of Fredholm type
R. A. Kordzadze
278
On the asymptotics of the spectral function of a second-order elliptic differential operator
Ya. V. Kurylev
281
On second order conditions in nonsmooth mathematical programming problems with an application to minimax with bound variables
E. S. Levitin
286
The partial scattering matrix, its factorization and analyticity
B. S. Pavlov
291
On operator quasi-analyticity for functions of several variables
A. G. Chernyavskii
296
Regularization and $\bar\partial$-homotopy on a complex manifold
E. M. Chirka
300

MECHANICS
The stability of elastic bodies under isotropic uniform compression
A. N. Guz
304

AERODYNAMICS
$D$ properties of a system of equations for symmetric gas flows
V. E. Raspopov, V. P. Shapeev, N. N. Yanenko
308

FLUID MECHANICS
Study of some features of rotary wing operation by numerical experiment
S. M. Belotserkovskii, V. A. Vasin, B. E. Loktev
312

GEOPHYSICS
Change in natural radio wave radiation at strong earthquake in the Carpathians
M. A. Sadovskii, G. A. Sobolev, N. I. Migunov
316

MATHEMATICAL PHYSICS
On the theory of scattering in quantum-field systems
L. A. Dadashev, V. Yu. Kuliev
320
Induced oscillations of an infinite elastic bar
P. E. Krasnushkin
325
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019